MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18CM) APPX 0.37ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE¿ CLEAR, 2 CLAMPS,; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18CM) APPX 0.37ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE¿ CLEAR, 2 CLAMPS,; STOPCOCK, I.V. SET
Catalog Number MC3316
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for evaluation- it has not been received.The investigation is pending.
 
Event or Problem Description
The event involved a 7" (18cm) appx 0.37ml, smallbore bifuse ext set w/2 microclave¿ clear, 2 clamps, rotating luer where it was stated that the device had leaking from hub of y-site connected to patient while infusing chemotherapy.There was patient involvement, but no reported patient harm.
 
Additional Manufacturer Narrative
Additional information: drug information was provided in concomitant information.Investigation summary one (1) used list #011-mc3316, ext set, smallbore bifuse w/2 clave¿ clear was returned for evaluation.As received, no physical damage or anomalies were noted.No mating device was returned for evaluation.The sample was tested as procedure, after the test no leaks were noted.However, when the shuntless microclaves were dissembled a damage at the side and the top of one of the seal was noted, no additional damage or anomalies were noted.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.Complaint of leaks can be confirmed.The probable cause of the tear observed at the side of the seal is due to incorrect use, based on dfu- do not use needles, blunt cannulas or luer caps on connectors.
 
Additional Manufacturer Narrative
The investigation was updated: one (1) used.List #011-mc3316, ext set, smallbore bifuse w/2 clave¿ clear was returned for evaluation.As received, no physical damage or anomalies were noted.No mating device was returned for evaluation.The sample was tested as procedure, after the test no leaks were noted.However, when the shuntless microclaves were dissembled a molding deformation at the side and top of one of the seals was noted, no additional damage or anomalies were noted.Complaint of leaks can be confirmed.The probable cause is due to an error during molding process at manufacturing plant.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
7" (18CM) APPX 0.37ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE¿ CLEAR, 2 CLAMPS,
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23317156
Report Number9617594-2025-02006
Device Sequence Number17385428
Product Code FMG
UDI-Device Identifier00887709037458
UDI-Public(01)00887709037458(17)300401(10)14363362
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC3316
Device Lot Number14363362
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2025
Supplement Date Received by Manufacturer10/17/2025
11/11/2025
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date11/10/2025
12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENFORTUMAB VEDOTIN, PADCEV.; UNSPECIFIED CHEMOTHERAPY, MFR UNK.
Patient SexUnknown